# SDR FDEA202303260506

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 75,909 hours, 18,255 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 003008210
- Part serial: 5025B
- Condition: Unknown
- Location: Unknown
- Part time: 13,060 hours, 3,302 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

TNK2 XFER PUMP OFF AND TNK 2 FWD PMP OFF LEVEL 1  ALERT APPROXIMATELY 2:35 AFTER TAKEOFF.  COMPLIED  WITH QRH PROCEDURES.  APPROX 5 MINS LATER ENG 2 SPOILED DOWN.  COMPLIED WITH QRH PROCEDURES. ATTEMPTED IN FLIGHT  RELIGHT,  UNABLE TO START ENGINE. DECLARED  EMERGENCY LANDED AT KMEM. NEAREST SUITABLE AIRPORT.   TROUBLESHOT WITH REF TO FIM. REMOVED AND REPLACED TANK 2 LH AND RH MJP'S. REMOVED AND REPLACED TANK 2 LH COMPENSATOR PROBE. REMOVED AND REPLACED TANK 2 LH #1 PROBE, RH #1 PROBE AND RH #2 PROBE. ALL IN REF TO ABOVE MANUALS. FUEL QTY SYSTEM OP AND LEAK CHECKS GOOD. OK FOR SERVICE. WORK PERFORMED BY TANK TIGERS WO# 12348R333.
